# SDR 9505852771

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 6521082
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND RIGHT AFT EMERGENCY EXIT OUTSIDE HANDLE OPENING FRAME CRACKED.  DEFERRED CASTING REPLACEMENT PER MAINTENANCE MANUAL 52-21-00.  NWA IS REPLACING MAGNESIUM CASTINGS WITH AN ALUMINUM PART DUE TO MULTIPLE FINDINGS.
